# SDR DXTA2025082804725

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0342
- Aircraft time: 2,662 hours, 1,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 991617A2
- Part serial: 0508
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR LATCHING HANDLE DOES NOT MOVE TO THE LATCHED POSITION SMOOTHLY, REGARDLESS WHETHER IT IS BEING CLOSED FROM THE INSIDE OR OUTSIDE.  IT FEELS LIKE ONE OR MORE OF THE LATCHING PINS IS OUT OF ALIGNMENT.   REMOVED AND REPLACED MAIN CABIN DOOR LIFTING MOTOR IAW TEXTRON 680A MM 52-15-05. ALL OPERATIONAL CHECKS ARE GOOD.
